278 Publications (Page 12 of 12)
1995
On the nonexistence of a global nonnegative minimum bias invariant quadratic estimator of variance components
Gao, Sujuan and Smith, T.M.F
Statistics and Probability Letters, vol. 25, (no. 2), pp. 120, 1995. | Journal Article
 
On the nonexistence of a global nonnegative minimum bias invariant quadratic estimator of variance components
Gao, Sujuan
(pp. 117-20.). 1995
1991
ESTIMATION OF VARIANCE COMPONENTS WITH APPLICATIONS IN SAMPLE SURVEYS (Dissertation)
Gao, Sujuan (1991).